# SDR SWAA2020060877329

- Difficulty date: May 12, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN 5 EA.  REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN IAW WORK INSTRUCTION NR 733-50-04.
